# SDR USAA2013010800020

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 37,594 hours, 21,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT LENS MISSING ON SEATS 6C AND 16C.  MAINTENANCE INSTALLED NEW SEAT MOUNTED EMERGENCY EXIT LIGHT LENS ON SEATS 6C AND 16C PER AMM 33-51-18, PB 401.
